# SDR DALA2024070906952

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 76,296 hours, 30,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0434187) CORROSION AND BULGING SKIN FOUND AROUND LAV VENT FUSELAGE SKIN. REPAIRED PER B737 SRM 53-70-01-2R-3 AND RI# 619312-14.
